# SDR COMA0160073

- Difficulty date: January 5, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 11,932 hours, 11,120 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NLG DISAGREE MESSAGE.  NO FAULT CODES IN PSEU, COULD NOT DUPLICATE, RETRACTION CHECKS WERE NORMAL.
